| Model Number |
15 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device was unable to charge.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker confirmed the reported issue during unrelated service.The device underwent a defibrillation calibration to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.